How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrThomasMd Your Own Question
DrThomasMd
DrThomasMd, Board Certified MD
Category: Neurology
Satisfied Customers: 63757
Experience:  Internal medicine doctor, diagnose and treat neurology patients, many years
24257177
Type Your Neurology Question Here...
DrThomasMd is online now
A new question is answered every 9 seconds

What would cause a person to have a lot of diarrhea, could

Customer Question

What would cause a person to have a lot of diarrhea, could it cause numbness in lower legs if you get dehydrated.
Submitted: 4 months ago.
Category: Neurology
Expert:  DrThomasMd replied 4 months ago.

Hello

Lots of reasons.

Infection, cancer of the colon, colitis, small bowel overgrowth.

If you got really dehydrated you could have an acid base problem, or electrolyte problem, which could cause numbness, or many other symptoms and you would nee to be in the emergency room.

OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. Also, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, just use reply and come back. I am here

http://www.justanswer.com/medical/expert-dr-thomas/

Related Neurology Questions